# SDR SWIA971842

- Difficulty date: June 25, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 32,933 hours, 40,784 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT EEC FAILED ON TAKEOFF ROLL.  ABORTED TAKEOFF, CHECKED EEC SYSTEM.  TROUBLESHOOTING FOUND VARYING RESISTANCE ON T18 WIRING.  REPLACED LT EEC WIRE HARNESS 720110.  ENGINE GROUND RUN GOOD (P/N 3039368) (S/N 8N175) ON, (S/N AA4313).
